# SDR HEEA073791

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 4,830 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Arm
- Part number: 350A89103701
- Condition: Cracked
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED AT MOUNT. REPLACED WITH SERVICEABLE WIPER ARM.
